# SDR CA980311012

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-325
- Engine: Lyc TIO540F2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Engine
- Condition: Friction
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNKNOWN CAUSE OF FRICTION IN THE CRANKCASE. ENGINE SENT FOR INVESTIGATION AND REPAIR.
